# SDR GLBA2002208

- Difficulty date: December 23, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 14,935 hours, 18,190 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, NO AIRSPEED IND CAPT'S SIDE.  PERFORMED OPS AND LEAK CHECK, OPS CHECK GOOD.
